# SDR SWIA2021090360711

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Gouged
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 FS 581.00 TO FS677.00 PITTED, GOUGED AND CORRODED.   (C-CHECK RO 8/31/21)   REMOVED CORRODED R/H FLOOR SEAT TRACK AT RBL 9 FROM FS 581.00 TO FS 677.00 IAW CRJ700 AMM 53-00-49-000-801 CONFIG A03  AND INSTALLED NEW SERVICEABLE FLOOR SEAT TRACK AT RBL 9 FROM FS 581.00 TO FS 677.00 IAW CRJ700 AMM 53-00-49-400-801 CONFIG A03
